# SDR 9509482288

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A 6 INCH CRACK IN THE FUSELAGE SKIN AT APPROXIMATELY FS 320, RIGHT SIDE AFT OF FORWARD LAV SERVICE PANEL.  REPAIRED PER SRM 53-30-3 FIG 3A.
